“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8556
School of Mathematics
  Title:   A combinatorial property of Burnside varieties of groups
  Author(s):  A. Abdollahi
  Status:   In Proceedings
  Proceeding: ISCHIA Group Theory 2006
  Year:  2007
  Pages:   1-7
  Editor:  T. Hawkes, P. Longon, and M. Maj
  Publisher(s):   World Scientific Publishing Co.
  Supported by:  IPM
Let G be an infinite group and n ∈ {2,3}. It is proved that xn = 1 for all xG if and only if 1GXn for all infinite subsets X of G, where Xn:={x1,x2...xn|xiX}.

Download TeX format
back to top
scroll left or right